CureZone   Log On   Join
Vit C vaginal treatment and Bloody vaginal discharge and bad cramps after use
 
  Views: 8,445
Published: 13 years ago
 

Vit C vaginal treatment and Bloody vaginal discharge and bad cramps after use



Hi something weird happened to me after using the vitamin c in my vagina for odor i started getting cramps and i see a bloody discharge is this normal i thought the pill was colored inside and was whats causing this but i cut it and the pill is white, plus i get bad cramps and blood comes out.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.346 sec, (1)